# SDR CALA2013021100089

- Difficulty date: February 11, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N78511
- Make and model: Boeing 737824
- Aircraft serial: 334459
- Aircraft time: 16,134 hours, 5,603 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40012
- Condition: Cracked
- Location: Bs 147
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB LOWER SKIN AT STA 147.90 BETWEEN THE 7TH AND 8TH RIVET FROM THE AFT SPAR INBD ROW SHOWS CRACK INDICATION RT STAB LOWER SKIN AT STA 147.90 HAS BEEN REPAIRED IAW SRM 55-10-01, REPAIR 11 REINSPECT AT 56,000 FLT CYC''S AFTER REPAIR BY DVI AND LFEC TECNIQUES FOLLOWED BY REPEAT INTERVALS AT EVERY 9,000 FLT CYC''S IAW STEP 5, TABLE 204.  INSPECT AT 56,000 FLT CYC AFTER REPAIR INSTALLED AND EVERY 9000 FLT CYCLES INTERVALS THEREAFTER. REF SRM 55-10-01, REPAIR 11.
